Couldn't find what you looking for?

TRY OUR SEARCH!

Hello. When I was 13 I was diagnosed with ventricular arrhythmia. My big mistake is that I have never healed it and I never used anything to treat it. Now I am 32 years old and I do fell some bad effects because of it. I went to see my doctor. First, he told me that I am incredible frivolous because I just let this situation like it was. He prescribed sotalol to me but I am really afraid of using medications. I am afraid that they going to cause some bad side effects. Do you have expereince with sotalol? What are the most comon side effects of it? 

Loading...

Hey there.

I understand that you are worried when you need to use some new medicine. I am worried as well whenever I need to take a new medicine but sometimes you need to use it. Especially in your case. You should do this a long time ago.

About your question, what are the common side – effects of sotalol, well there are a few of them. For example – headache, chest pain, severe dizziness, fainting, slow heartbeats, trouble breathing, unusual sweating, feeling tired or weak are just some of side – effects.

When you start to take your therapy if you feel any of those side – effects, call your doctor.

Reply

Loading...

Hey there.

Yes, sotalol is medication that has a lot of side – effects and I really do know a lot of people who had some negative experience with it. Yes, those are the most common side – effects that The Big Z wrote in here, but there are also some other side – effects. For example, you can feel abdominal or stomach pain or swelling, you can feel body aches or pain, also you can feel burning, itching and numbness in your whole body. You can have trouble speaking and double vision. Headaches, inability to speak,  loss of voice, nervousness are also possible side – effects.

Reply

Loading...

I know that this is big mistake. At least, I am now aware of it. The problem is that every medication that I was using before had some side - effects and I was feeling really awful. I just can't explain. For example, I asked a friend of mine about Sotalol and he told me that this is the worse medication that he was using - ever in his life. I have really bad headaches and I puke every time when I have sickness in my stomach. That is why I am scared that this medication will cause the same situation for me.
I know that I sound silly to you, but I can't help it.
Thank you anyway!
Reply

Loading...

Good day. I never had any bigger problems while I was using sotalol. Actually, I believe that this was one of the medication that I had less problems than any other. So in my experience it is ok but with ordinary side – effects that are really common.

Those are “normal” side – effect but there is another category – serious side – effects and they can include: headache, mild dizziness, mild diarrhea, nausea, vomiting, very upset stomach, sleeping problems, pain in legs and arms.

Remember that those side – effects are alarming. It is very important to contact someone who is an expert in this case immediately.

Reply

Loading...

anyone get impotent ?
Reply

Loading...